• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6581
School of Physics
  Title:   Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
  Author(s): 
1.  A.M. Ghezelbash
2.  V. Karimipour
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  402
  Year:  1997
  Pages:   282-289
  Supported by:  IPM
  Abstract:
We define transformation of multiplets of fields (Jordan cells) under the D-dimensional conformal group, and calculate two and three point functions of fields, which show logarithmic behaviour. We also show how by a formal differentiation procedure, one can obtain n-point function of logarithmic field theory from those of ordinary conformal field theory.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right